Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LP
Sep 2, 2010

Hi, i would like to say that after 8 weeks on truvada and stocrin my pheripheral neuropathy is much much better, i can now even sleep through out the night with my feet inside covers with no pain, thank you very much for your column on this, i was now veyr depressed because of the pain.

My question is i have lipodystrophy but it's not that severe but people who know me can see a change in my body and my face, how long will it take for it to get better because i was on HAART for only a year before i changed to stocrin and truvada?

Response from Dr. Henry

If you developed fat loss on a prior HIV regimen (on AZT or D4T) and are now taking Truvada/Stocrine then there often is a stabilization in fat loss and slow recovery (takes many months to notice). Most but not all patients will see some improvement but may not be visible for even 6-12 months. KH



Previous
Ritonavir and Dilaudid Intrathecal Pain Medication
Next
swelling and numbness in feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement